Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Rosenthal, Kimmo I.
Modules over a quantale and models for the operator $!$ in linear logic. Cahiers de Topologie et Géométrie Différentielle Catégoriques, 35 no. 4 (1994), p. 329-333
Texte intégral djvu | pdf | Analyses MR 1307265 | Zbl 0819.18004

URL stable: http://www.numdam.org/item?id=CTGDC_1994__35_4_329_0

Bibliographie

[1] S. Abramsky and S. Vickers, Quantales, observational logic, and process semantics, Math. Structures in Comp. Sci., Vol.3, No. 2, 1993,161-228.  Zbl 0823.06011
[2] M. Barr, *-Autonomous Categories, Springer Lecture Notes in Math. No. 752, 1979.  Zbl 0415.18008
[3] M. Barr, *-autonomous categories and linear logic, Math. Structures in Comp. Sci., Vol.1, No. 2, 1991, 159-178.  Zbl 0777.18006
[4] R. Blute, Linear logic, coherence and dinaturality, Theor. Comp. Sci. 115, 1993, 3-41.  Zbl 0782.18001
[5] R. Blute, P.Panangaden, and R. Seely, Holomorphic models of exponential types in linear logic, to appear in Proc. Math. Foun. of Prog. Semantics, Springer Lect. Notes in Comp. Sci.
[6] J.Y. Girard, Linear logic, Theor. Comp. Sci. 50, 1987, 1-102.  Zbl 0625.03037
[7] R. Guitart, Calcul des relations inverses, Cah. de Top. et Géom. Diff. Vol. XVII, No. 1, 1977, 67-100.
Numdam |  Zbl 0381.18007
[8] A. Joyal and M. Tierney, An Extension of the Galois Theory of Grothendieck, AMS Memoirs No. 309, Amer. Math. Soc., 1984.  Zbl 0541.18002
[9] K. I. Rosenthal, Quantales and their Applications, Pitman Research Notes in Math. No. 234, Longman, Scientific and Technical, 1990.  Zbl 0703.06007
[10] K.I. Rosenthal, *-autonomous categories of bimodules, to appear in Jour. Pure Appl. Alg.  Zbl 0819.18005
[11] K.I. Rosenthal The Theory of Quantaloids, in preparation  Zbl 0845.18003
[12] R. Seely, Linear logic, *-autonomous categories, and cofree algebras, in Categories in Computer Science and Logic, Cont. Math. Vol. 92, Amer. Math. Soc., 1989, 371-382.  Zbl 0674.03007
Copyright Cellule MathDoc 2014 | Crédit | Plan du site